Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Delayed periods, brown discharge, weight gain, excessive sleeping. Negative pregnancy test. Pregnant?

Im four months late and 4 days ago i was having a brown spotting amd everytime i wipe my private part after peeing theres always brown spot. It was like this on and off but today just totally stop.. ive been gaining weight and ive been sleeping alot i have also been taking pregnancy test and it just keep on giving me negative results. I just dont understand because ive been having the same symptoms as being pregnant.
Asked On : Thu, 19 Jul 2012
Answers:  1 Views:  315
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Your symptoms are suggestive of a hormonal imbalance. When the oestrogen hormone levels in the body are high, you may experience nausea and missed periods. Weight gain and excessive sleep are also due to the imbalance in hormones, so is the spotting. I suggest you to see a gynaecologist for a total assessment and you may also be referred to an endocrinologist. This happens in many cases and you need not worry. The outcome of treatment is almost very positive and conception has been seen in majority of cases. Good luck.
Answered: Mon, 23 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor